# SDR R61A201605030328

- Difficulty date: May 3, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SHEAR PLATE AT FRAME 89 BETWEEN STRINGERS 25-26R IS CORRODED.  MAINTENANCE  R & R SHEAR PLATE IAW SRM 51-41-02.
